# SDR AWXA200600050

- Difficulty date: January 12, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 58,461 hours, 40,864 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  CREW REPORTED THAT AT FL 300 ALTITUDE HORN CAME ON.  CREW VERIFIED CABIN ALT WAS 10,000 AND A DESCENT TO 10,000 FT INITIATED, THE QRH PROCEDURES WERE FOLLOWED.  CREW WAS UNABLE TO RE-PRESSURIZE AIRCRAFT.  CREW REPORTED NO DOOR LIGHTS ILLUMINATED OR DOOR SQUEALS HEARD.  THE OUTFLOW VALVE INDICATED FULL OPEN AND THE OXYGEN MASKS DID NOT DROP, WAS A "NON-RAPID" DEPRESSURIZATION.  CREW DIVERTED TO ELP AND LANDED WITHOUT FURTHER INCIDENT, NO EMERGENCY EQUIPMENT WAS CALLED OUT AND PASSENGERS DID NOT BRACE.  MAINTENANCE INSPECTED AND FOUND CLAMP LOOSE FORWARD OF THE LT WATER SEPARATOR & DUCT APART DUMPING CABIN AIR.  MAINTENANCE REPOSITIONED AND SECURED CLAMP. LEAK CHECKS WERE GOOD.
